# SDR IPXA2023051993272

- Difficulty date: May 7, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984502
- Condition: Punctured
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** R/W FIXED L/E SKIN HAS TWO PUNCTURES THROUGH SKIN O/B OF SLAT TRACK BETWEEN STA XIS=250 - XIS=263.REPAIRED SKIN AT THE R/H FIXED L/E O/B OF SLAT TRACK BETWEEN STA XIS=250 - XIS=263 IAW VTSAA EA 011-5730-01-A9957 I/R, UPS EO MD11-5730-86957-A DATED 05/18/23 AND FAA FORM 8100-9 SIGNED BY S.KANG (AR605677) DATED 05/17/23 (MAJOR)
